Dr. Bateman answers IOM questions from the community: Part 1
Clark Ellis brings us Part 1 of an interview with Dr. Lucinda Bateman, where she answered questions posed by the patient community ...
Discuss the article on the Forums.

anxiety/agitation caused by LDN

Discussion in 'Antivirals, Antibiotics and Immune Modulators' started by leaves, Jul 18, 2011.

  1. leaves

    leaves Senior Member

    Messages:
    1,193
    Likes:
    16
    I am on LDN for several months now. It does improve my energy but also seem to cause agitation/ stressed out feeling, like my system is in overdrive. Anyone else had this?
     
  2. Mij

    Mij Senior Member

    Messages:
    1,152
    Likes:
    1,475
    LDN did this to me after taking it for only 3 weeks. It put me in such a state of agitation and bad mood I could no longer stand it. I didn't take it long enough to know whether it would help my energy levels but I did not like the way I felt so I discontiuned.
     

See more popular forum discussions.

Share This Page